Skip to content
blood pressure medication and viagra
avatar
pat5252 posted:
I am taking tribenzor a blood pressure medication and I find that taking Viagra sometimes there is no erection and I have been told it is due to a portion of the tribenzor is there a blood pressure medication that doesn't have side effects with ed medication like viagra
Reply
 
avatar
Chris_Evans responded:
Hello Friend, I go through Your Query and can understand your problem. But Unfortunately friend there is no such medicine yet avail in market for BP which does not posses any Side effects with any Male enhancement Pill.

Working of Most enhancement pill including Viagra:

Increase Blood flow in the penile region to provide greater erection and more sexual desire and stamina.

As it shows that increase the blood flow for better performance indicates that it has some side effects while taking the BP medication along with Male enhancement Medicines.

Suggestion: If you are still Curios You can find yourself for this issues over Internet.


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.